# SDR ASAA0843574

- Difficulty date: September 25, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 48,523 hours, 27,234 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Fore Flap
- Component part number: 6546430167
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FOREFLAP UPPER SURFACE HAS DENT AT O/B CORNER.  PREPPED DAMAGED AREA, FABRICATED DOUBLER AND BONDED REPAIR IAW B737 400 SRM 51 70 10 REPAIR 2 PAGE 201.
